# SDR DXTA2008122203414

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK431
- Aircraft time: 1,796 hours, 1,677 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DESCENT THE RUDDER BOOST FAILED. AUTO PILOT DISCONNECTED & COPILOTS FD FAILED.
